# SDR HALA2012101700219

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 36,743 hours, 6,819 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE LOOP LP1 DISPLAYED ON EICAS AFTER PDC FIRE/OVHT LOGIC TEST.  REPLACED TERMINAL LUG ON UPPER AFT ELEMENT OPS TEST OK IAW FIM 26-11-804, FIG 104.
